Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 200

All articles in this issue are freely accessible.

Modules over coproducts of rings
George M. Bergman.
Trans. Amer. Math. Soc. 200 (1974), 1-32
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0357502
Coproducts and some universal ring constructions
George M. Bergman.
Trans. Amer. Math. Soc. 200 (1974), 33-88
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0357503
Topological semigroups and representations. I
James C. S. Wong.
Trans. Amer. Math. Soc. 200 (1974), 89-109
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0369604
Jordan rings with involution
Seong Nam Ng.
Trans. Amer. Math. Soc. 200 (1974), 111-139
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0399198
Join-irreducible cross product varieties of groups
James J. Woeppel.
Trans. Amer. Math. Soc. 200 (1974), 141-148
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0364451
Extending continuous linear functionals in convergence vector spaces
S. K. Kranzler and T. S. McDermott.
Trans. Amer. Math. Soc. 200 (1974), 149-168
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0407557
Homeomorphisms between Banach spaces
Roy Plastock.
Trans. Amer. Math. Soc. 200 (1974), 169-183
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0356122
Subbundles of the tangent bundle
R. E. Stong.
Trans. Amer. Math. Soc. 200 (1974), 185-197
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0356102
On certain sequences of integers
K. Thanigasalam.
Trans. Amer. Math. Soc. 200 (1974), 199-205
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0354605
Semigroups of scalar type operators on Banach spaces
Ahméd Ramzy Sourour.
Trans. Amer. Math. Soc. 200 (1974), 207-232
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0365228
Linear control problems with total differential equations without convexity
M. B. Suryanarayana.
Trans. Amer. Math. Soc. 200 (1974), 233-249
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0355729
Right-bounded factors in an LCM domain
Raymond A. Beauregard.
Trans. Amer. Math. Soc. 200 (1974), 251-266
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0379553
Deficiency sets and bounded information reducibilities
Leonard P. Sasso.
Trans. Amer. Math. Soc. 200 (1974), 267-290
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0469729
The multiplicative Cousin problem and a zero set for the Nevanlinna class in the polydisc
Sergio E. Zarantonello.
Trans. Amer. Math. Soc. 200 (1974), 291-313
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0355092
A local result for systems of Riemann-Hilbert barrier problems
Kevin F. Clancey.
Trans. Amer. Math. Soc. 200 (1974), 315-325
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0380307
Bordism invariants of intersections of submanifolds
Allen Hatcher and Frank Quinn.
Trans. Amer. Math. Soc. 200 (1974), 327-344
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0353322
The space of conjugacy classes of a topological group
Dennis Daluge.
Trans. Amer. Math. Soc. 200 (1974), 345-353
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0368057
The $p$-class in a dual $B^{∗} $-algebra
Pak Ken Wong.
Trans. Amer. Math. Soc. 200 (1974), 355-368
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0358371
A continuity property with applications to the topology of $2$-manifolds
Neal R. Wagner.
Trans. Amer. Math. Soc. 200 (1974), 369-393
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0358781
Existence and stability for partial functional differential equations
C. C. Travis and G. F. Webb.
Trans. Amer. Math. Soc. 200 (1974), 395-418
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0382808
Interpolation polynomials which give best order of approximation among continuously differentiable functions of arbitrary fixed order on $[-1,+1]$
A. K. Varma.
Trans. Amer. Math. Soc. 200 (1974), 419-426
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0369999
Sets of multiplicity and differentiable functions. II
Robert Kaufman.
Trans. Amer. Math. Soc. 200 (1974), 427-435
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0380258
Spectral order preserving matrices and Muirhead’s theorem
Kong Ming Chong.
Trans. Amer. Math. Soc. 200 (1974), 437-444
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0379780
Erratum to “On the uniform convergence of quasiconformal mappings”
Bruce Palka.
Trans. Amer. Math. Soc. 200 (1974), 445-445
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
American Mathematical Society